# SDR FDEA202410031415

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 76,446 hours, 28,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186418252
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT 251MXF DAMAGED. FABRICATED MAIN DECK CARGO FLOOR PANEL 251MXF AT STA. 1681-1701, LBL 52-58 ON VTMAE   TRAVELER T24/1777163 IAW DWG SRZ-25-005R, MAJOR REPAIR.
